Items where Author is "Al-Dayian, G. R."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Al-Fattah, A. M. Abd and El-Kader, R. E. Abd and El-Helbawy, A. A. and Al-Dayian, G. R. (2021) Bayesian Estimation and Prediction for Exponentiated Generalized Inverted Kumaraswamy Distribution Based on Dual Generalized Order Statistics. Journal of Advances in Mathematics and Computer Science, 36 (1). pp. 94-111. ISSN 2456-9968

This list was generated on Tue Nov 28 22:04:43 2023 UTC.